Results 1 to 4 of 4
Xanax side effect or short term withdrawal?
  1. #1
    markv is offline New Member
    Join Date
    Aug 2008
    Posts
    1

    Default Xanax side effect or short term withdrawal?

    I been taking a "low" dose of Xanax for about a month. Usually 1mg per day max but sometimes up to 2mg. I started feeling weird in between doses: depressed, feeling like I'm losing my mind, extremely anxious, racing thoughts... I could not stay in one place or do anything thing without feeling this "odd" feelings. It's almost impossible to explain. You just feel like you are going crazy. I was also taking Nexium for a while which could had something to do with it.

    Anyways, I stopped taking it and I'm afraid these symptoms will get worse. How long should it take for the withdrawals symptoms to go away since I only been taking 2mg max a day (usually 1mg) for a little less than a month?

  2. #2
    erinkj is offline Senior Member
    Join Date
    Nov 2007
    Location
    Iowa
    Posts
    697

    Post

    Quote Originally Posted by markv View Post
    I been taking a "low" dose of Xanax for about a month. Usually 1mg per day max but sometimes up to 2mg. I started feeling weird in between doses: depressed, feeling like I'm losing my mind, extremely anxious, racing thoughts... I could not stay in one place or do anything thing without feeling this "odd" feelings. It's almost impossible to explain. You just feel like you are going crazy. I was also taking Nexium for a while which could had something to do with it.

    Anyways, I stopped taking it and I'm afraid these symptoms will get worse. How long should it take for the withdrawals symptoms to go away since I only been taking 2mg max a day (usually 1mg) for a little less than a month?
    This is a mild withdrawl of the xanax. The Nexium can effect the metabolization of the xanax to some degree but, if you have been taking xanax daily for even just one month and then you quit taking it or reduce dosage significantly then, you will have withdrawls. Usually in the form of increased anxiety as you describe. If you want to quit xanax then, my advice is to do so by tapering your dose. Example: If you normaly take 2mg per day then, begin reducing dose by cutting pills in half and replace one of your daily doses with a half dose for a week. Then, the next week cut 2 doses in half, etc, until you are taking all of your daily doses in half dose then, you can begin to elliminate one dose per day over the course of a few weeks until you are off xanax. There are many ways that you can taper however, the smaller the reductions, the steadier you reduce and the slower; the fewer withdrawl type side effects that you will have....IMO...Peace...Erin

  3. #3
    JammyDancer is offline New Member
    Join Date
    May 2009
    Posts
    3

    Default

    Quote Originally Posted by markv View Post
    I been taking a "low" dose of Xanax for about a month. Usually 1mg per day max but sometimes up to 2mg. I started feeling weird in between doses: depressed, feeling like I'm losing my mind, extremely anxious, racing thoughts... I could not stay in one place or do anything thing without feeling this "odd" feelings. It's almost impossible to explain. You just feel like you are going crazy. I was also taking Nexium for a while which could had something to do with it.

    Anyways, I stopped taking it and I'm afraid these symptoms will get worse. How long should it take for the withdrawals symptoms to go away since I only been taking 2mg max a day (usually 1mg) for a little less than a month?
    Hi Markv, I know this is an old post, but I'd just like to say that I have taken Xanax for acute panic, not regularly, and have just realized after a vacation from hell in which I was a basket case the whole time that I am getting rebound anxiety worse than the symptoms I took the Xanax for after it wears off. I had suicidal thoughts, uncontrollable crying and rage. Yes, I felt like I was going crazy. I may have irreparably damaged a good relationship as a result. This is after only taking 1mg, after it wears off. Apparently I am really on a fine line hormonally right now. I wonder if other occasional users have experienced this?

  4. #4
    paulashrout243 is offline New Member
    Join Date
    Apr 2009
    Posts
    3

    Default

    Usually withdrawing from any drug takes 5 to 7 days to get it out of your system. If your on xanax for months, withdrawing from xanax is worse than withdrawing from >>>>>>.
    Good luck.

Similar Threads

  1. C/T Low dosage short term (xanax)
    By IKnowWhy4 in forum Benzodiazepine Withdrawal
    Replies: 8
    Last Post: 02-21-2018, 12:13 PM
  2. Short term Lorazepam use and withdrawal
    By ccrun1800 in forum Benzodiazepine Withdrawal
    Replies: 17
    Last Post: 11-04-2017, 02:30 PM
  3. Replies: 4
    Last Post: 08-31-2015, 05:59 PM
  4. Xanax - Short Term Use - Should I worry about withdrawal?
    By meowcat in forum Drug Information
    Replies: 2
    Last Post: 01-06-2009, 01:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22